MathSciNet Relay Station
MathSciNet bibliographic data
MR920522 20J05 (03B25 03D40 20F10 20M05 20M50)
Squier, Craig C. Word problems and a homological finiteness condition for monoids. J. Pure Appl. Algebra 49 (1987), no. 1-2, 201–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement